<<

. 57
( 61 .)



>>

[144] , Summability of asymptotic power series, Asymptotic Analysis,
7 (1993), pp. 239“250.

[145] W. B. Jurkat and D. A. Lutz, On the order of solutions of ana-
lytic linear di¬erential equations, Proc. London Math. Soc., 22 (1971),
pp. 465“482.

[146] W. B. Jurkat, D. A. Lutz, and A. Peyerimhoff, E¬ective so-
lutions for meromorphic second order di¬erential equations, in Symp.
Ord. Di¬erential Equ., vol. 312 of Lecture Notes in Math., Springer,
1973, pp. 100“107.
278 References

[147] , Birkho¬ invariants and e¬ective calculations for meromorphic
linear di¬erential equations; Part I, J. of Math. Analysis and Appl.,
53 (1976), pp. 438“470.

[148] , Birkho¬ invariants and e¬ective calculations for meromorphic
linear di¬erential equations; Part II, Houston J. Math., 2 (1976),
pp. 207“238.

[149] , Invariants and canonical forms for meromorphic second order
di¬erential equations, in Proc. 2nd Scheveningen Conference on Dif-
ferential Equations, North-Holland Press, Amsterdam, 1976, pp. 181“
187.

[150] N. Kazarinoff and R. McKelvey, Asymptotic solutions of dif-
ferential equations in a domain containing a regular singular point,
Canadian J. Math., 8 (1956), pp. 97“104.

[151] T. Kimura, Analytic theory of ordinary di¬erential equations IV, in
Global Theory of Nonlinear Di¬erential Equations, Recent Progress
of Natural Sciences in Japan, vol. 1, Science Council of Japan, Tokyo,
1976, pp. 47“55.

[152] H. W. Knobloch, Zusammenh¨nge zwischen konvergenten und
a
asymptotischen Entwicklungen bei L¨sungen linearer Di¬erentialglei-
o
chungs-Systeme vom Range 1, Math. Annalen, 134 (1958), pp. 260“
288.

[153] H. v. Koch, Sur une application des d´terminants in¬nis a la th´orie
e ` e
des ´quations di¬´rentielles lin´aires, Acta Math., 15 (1891/92).
e e e

[154] M. Kohno, The convergence condition of a series appearing in con-
nection problems and the determination of Stokes™ multipliers, Publ.
RIMS Kyoto Univ., 3 (1968), pp. 337“350.

[155] , On the calculation of the approximate values of Stokes™ multi-
pliers, Publ. RIMS Kyoto Univ., 4 (1968), pp. 277“298.

[156] , A two point connection problem for n“th order single linear
ordinary di¬erential equations with an irregular singular point of rank
two, Japanese J. Math., 39 (1970), pp. 11“62.

[157] , A two point connection problem for general linear ordinary
di¬erential equations, Hiroshima Math. J., 4 (1974), pp. 293“338.

[158] , A two point connection problem for n“th order single linear
ordinary di¬erential equations with an irregular singular point of rank
two, Japanese J. Math., 42 (1974), pp. 39“42.
References 279

[159] , A two point connection problem, Hiroshima Math. J., 9 (1979),
pp. 61“135.

[160] , Derivatives of Stokes multipliers, Hiroshima Math. J., 14
(1984), pp. 247“256.

[161] M. Kohno and T. Yokoyama, A central connection problem for
a normal system of linear di¬erential equations, Hiroshima Math. J.,
14 (1984), pp. 257“263.

[162] V. P. Kostov, The Stokes multipliers and the Galois group of a non-
Fuchsian system and the generalized Phragmen-Lindel¨f principle,
o
Funkcialaj Ekvacioj, 36 (1993), pp. 329“357.

[163] M. A. Kovalevskij, Construction of the Stokes multipliers for an
equation with two singular points, Vestnik Leningrad Univ. Math., 14
(1982), pp. 135“141.

[164] , Determination of the connection between two fundamental fam-
ilies of solutions of a linear ordinary di¬erential equation, Vestnik
Leningrad Univ. Math., 14 (1982), pp. 39“45.

[165] T. Kurth and D. Schmidt, On the global representation of the
solutions of second-order linear di¬erential equations having an ir-
regular singular point of rank one in ∞ by series in terms of con¬‚u-
ent hypergeometric functions, SIAM J. of Math. Analysis, 17 (1986),
pp. 1086“1103.

[166] W. Lay and S. Y. Slavyanov, The central two“point connection
problem for the Heun class of ODEs, J. Phys. A: Math. Gen., 31
(1998), pp. 4249“4261.

[167] A. H. M. Levelt, Jordan decomposition for a class of singular dif-
ferential operators, Ark. Mat., 13 (1975), pp. 1“27.

[168] C.-H. Lin and Y. Sibuya, Some applications of isomonodromic
deformations to the study of Stokes multipliers, J. Fac. Sci. Tokyo,
36 (1989), pp. 649“663.

[169] M. Loday-Richaud, Introduction a la multisommabilit´, Gaz. Math.
` e
Soc. France, 44 (1990), pp. 41“63.

[170] , Solutions formelles des syst`mes di¬´rentiels lin´aires m´ro-
e e e e
morphes et sommation, Expos. Math., 13 (1995), pp. 115“162.

[171] D. A. Lutz, On systems of linear di¬erential equations having reg-
ular singular solutions, J. Di¬erential Equ., 3 (1967), pp. 311“322.
280 References

[172] , Some characterizations of systems of linear di¬erential equa-
tions having regular singular solutions, Trans. Amer. Math. Soc., 126
(1967), pp. 427“441.

[173] , Asymptotic behavior of solutions of linear systems of ordi-
nary di¬erential equations near an irregular singular point, Amer.
J. Math., 91 (1969), pp. 95“105.

[174] , On the reduction of rank of linear di¬erential systems, Pac. J.
of Math., 42 (1972), pp. 153“164.

[175] , Connection problems in the parameterless case: Progress and
more problems, in Sing. Pert. and Asympt., R. Meyer and S. Parter,
eds., J. Wiley, New York, 1980, pp. 357“378.

[176] D. A. Lutz, M. Miyake, and R. Schafke, On the Borel summa-
¨
bility of divergent solutions of the heat equation, Nagoya Math. J.,
154 (1999), pp. 1“29.

[177] D. A. Lutz and R. Schafke, On the identi¬cation and stability of
¨
formal invariants for singular di¬erential equations, Linear Algebra
and Appl., 72 (1985), pp. 1“46.

[178] , Calculating connection coe¬cients for meromorphic di¬eren-
tial equations, Complex Variables, 34 (1997), pp. 145“170.

[179] I. J. Maddox, Elements of Functional Analysis, Cambridge Univer-
sity Press, 1988.

[180] W. Magnus, F. Oberhettinger, and R. P. Soni, Formulas and
Theorems for Special Functions of Physics, Springer, 1966.

[181] H. Majima, Asymptotic Analysis for Integrable Connections with Ir-
regular Singular Points, vol. 1075 of Lecture Notes in Math., Springer,
1984.

[182] B. Malgrange, Sur les points singuliers des ´quations di¬´renti-
e e
elles, Enseign. Math., 20 (1974), pp. 147“176.

[183] , Remarques sur les ´quations di¬´rentielles ` points singuliers
e e a
´
irr´guliers, in Equations Di¬´rentielles et Syst`mes de Pfa¬ dans le
e e e
Champ Complexe, vol. 712 of Lecture Notes in Math., Springer, 1979,
pp. 77“86.

[184] , Sommation de s´ries divergentes, Expos. Math., 13 (1995),
e
pp. 163“222.

[185] B. Malgrange and J.-P. Ramis, Fonctions multisommables, Ann.
Inst. Fourier Grenoble, 42 (1991), pp. 1“16.
References 281

[186] J. Martinet and J.-P. Ramis, Th´orie de Galois di¬´rentielle
e e
et resommation, in Computer Algebra and Di¬erential Equations,
E. Tournier, ed., Academic Press, New York, 1989.

[187] , Elementary acceleration and multisummability, Ann. Inst.
Henri Poincar´, Physique Theorique, 54 (1991), pp. 331“401.
e

[188] P. Masani, On a result of G. D. Birkho¬ on linear di¬erential sys-
tems, Proc. Amer. Math. Soc., 10 (1959), pp. 696“698.

[189] J. A. M. McHugh, A novel solution of a lateral connection problem,
J. Di¬erential Equ., 13 (1973), pp. 374“383.

[190] M. Miyake, Relations of equations of Euler, Hermite and Weber via
the heat equation, Funkcialaj Ekvacioj, 36 (1993), pp. 251“273.

[191] M. Miyake and Y. Hashimoto, Newton polygons and Gevrey in-
dices for linear partial di¬erential operators, Nagoya Math. J., 128
(1992), pp. 15“47.

[192] M. Miyake and M. Yoshino, Fredholm property for di¬erential
operators on formal Gevrey space and Toeplitz operator method, C.
R. Acad. Bulgare de Sciences, 47 (1994), pp. 21“26.

[193] , Wiener“Hopf equation and Fredholm property of the Goursat
problem in Gevrey space, Nagoya Math. J., 135 (1994), pp. 165“196.

[194] , Toeplitz operators and an index theorem for di¬erential oper-
ators on Gevrey spaces, Funkcialaj Ekvacioj, 38 (1995), pp. 329“342.

[195] J. Moser, The order of the singularity in Fuchs™ theory, Math.
Zeitschr., 72 (1960), pp. 379“398.

[196] B. T. M. Murphy and A. D. Wood, Hyperasymptotic solutions
of second“order ordinary di¬erential equations with a singularity of
arbitrary integer rank, Methods Appl. Analysis, 4 (1997), pp. 250“
260.

[197] F. Naegele and J. Thomann, Algorithmic approach of the mul-
tisummation of formal power series solutions of linear ODE applied
to the Stokes Phenomena, in The Stokes Phenomenon and Hilbert™s
19th Problem, B. Braaksma, G. Immink, and M. van der Put, eds.,
World Scienti¬c, Singapore, 1995, pp. 197“213.

[198] F. Naundorf, Globale L¨sungen von gew¨hnlichen linearen Di¬er-
o o
entialgleichungen mit zwei stark singul¨ren Stellen, Dissertation, Uni-
a
versit¨t Heidelberg, 1974.
a
282 References

[199] , A connection problem for second order linear di¬erential equa-
tions with irregular singular points, SIAM J. Math. Analysis, 7 (1976),
pp. 157“175.

[200] , Ein Verfahren zur L¨sung des Zusammenhangproblems bei
o
linearen Di¬erentialgleichungen zweiter Ordnung mit mehreren sin-
gul¨ren Stellen, Zeitschr. Angew. Math. Mech., 59 (1979), pp. 273“
a
275.
[201] F. Nevanlinna, Zur Theorie der asymptotischen Potenzreihen, Ann.
Acad. Sci. Fenn. Ser. A 1 Math. Dissertationes, 12 (1918), pp. 1“81.

[202] H. E. Newell Jr., The asymptotic forms of the solution of an ordi-
nary linear matrix equation in the complex domain, Duke Math. J.,
9 (1942), pp. 245“258.
[203] D. J. Newman, An entire function bounded in every direction, Amer.
Math. Monthly, 83 (1976), pp. 192“193.

[204] N. E. Norlund, Le¸ons sur les s´ries l™interpolation, Gauthier“
c e
¨
Villars, 1926.
[205] K. Okubo, A global representation of a fundamental set of solutions
and a Stokes phenomenon for a system of linear ordinary di¬erential
equations, J. Math. Soc. Japan, 15 (1963), pp. 268“288.

[206] , Connection problem for systems of linear di¬erential equations,
in Japan-United States Seminar on Ordinary Di¬. and Functional
Eqs., vol. 243 of Lecture Notes in Math., Springer, 1971, pp. 238“
248.
[207] K. Okubo and K. Takano, Generalized hypergeometric functions.
in: K. Okubo, On the Group of Fuchsian Equations, Progress Report,
The Ministry of Education, Science and Culture, Japan, 1981.

[208] K. Okubo, K. Takano, and S. Yoshida, A connection problem
for the generalized hypergeometric equation, Funkcialaj Ekvacioj, 31
(1988), pp. 483“495.
[209] A. B. Olde Daalhuis, Hyperterminants I, J. Comput. Appl. Math.,
76 (1996), pp. 255“264.

<<

. 57
( 61 .)



>>